MathSciNet Relay Station
MathSciNet bibliographic data
MR1883975 58E20
Shi, Yuguang; Tam, Luen-Fai Harmonic maps from $\Bbb R\sp n$ to $\Bbb H\sp m$ with symmetry. Pacific J. Math. 202 (2002), no. 1, 227–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement